# SDR 2008UALA00703

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,424 hours, 9,477 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L-1 DOOR-UPPER SIGN IS NOT PROPERLY SECURED, CAUSES LENSE TO BE LOOSE.
